Hokkaido Mathematical Journal

MATSUDA Kazuhide,

Rational solutions of the Sasano system of type A1(1).

Hokkaido Mathematical Journal, 41 (2012) pp.227-255

Fulltext

PDF

Abstract

In this paper, we completely classify the rational solutions of the Sasano system of type A1(1), which is a degeneration of the Sasano system of type A4(2). These systems of differential equations are both expressed as coupled Painlevé II systems. The Sasano system of type A1(1) is a higher order version of the second Painlevé equation, PII, with the same affine Weyl group symmetry of type A1(1) as PII.

MSC(Primary)33E17
MSC(Secondary)
Uncontrolled Keywordsaffine Weyl group, Rational solutions, the Sasano system